MathSciNet Relay Station
MathSciNet bibliographic data
MR1256977 51E24 (20D08 20E42)
Ivanov, A. A.; Shpectorov, S. V. The flag-transitive tilde and Petersen-type geometries are all known. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 2, 173–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement